# SDR AT9900836

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WHILE ACCOMPLISHING WO55322 PER EO9-3520-29-E1461 REV A, THE RIGHT AFT LAVATORY OXYGEN MASK COMPARTMENT AND THE FORWARD FLIGHT ATTENDANT OXYGEN MASK COMPARTMENT DOORS DID NOT DEPLOY.  CLEANED AND ADJUSTED DOORS AS REQUIRED.
